| Model Number |
ALLURA XPER FD20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the image disk was full, preventing fluoroscopy and cine.The device was in clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips investigated this complaint.According to the additional information collected, the system was in clinical use when the issue occurred.The planned non-emergency treatment procedure was delayed and completed by using a mobile c-arm system.A philips field service engineer (fse) visited the site and confirmed the reported issue.The fse found that the system could not store images because image disk was full.Deleting studies did not remedy the issue.The fse solved the issue by replacing the hard drives in the image processing (ip)-pc.Analysis of the log file showed that the system was unable to perform fluoroscopy.After part replacement and functional checks, the system was returned to use in good working order.The codes were updated based on the investigation outcome.